Heart Palpitations : Constantly having... - Anxiety and Depre...

Anxiety and Depression Support
43,740 members45,497 posts

Heart Palpitations

Susan512
Susan512

Constantly having heart palpitations majority of the day and it's hard to deal with, the medications I take for it doesn't even help. I'm so exhausted, no energy and have no desire to do anything, I feel like I just wasting each day away and on top of it I start itching all over again and feel like little things biting me, one of my sister in law seems to have itching also and she said it's from the medications she's taking, could be this part of having mental illness? Does anyone else experience this itching before?

4 Replies
oldestnewest

Dear Susan512

It’s great you can post on forums like this to ask for advice. We are all here to listen and help in whatever capacity we can.

It sounds like you need to take a visit to see your GP or doctor and explain the side affects your medication is having.

Mr Help

Susan512
Susan512
in reply to MrHelp

I did consult my psychiatrist and he said that it could be a number of things and he even mentioned that it could be the detergent I use to wash my clothes, soap I use and on and on. The following week I saw my regular doctor and he did some blood work and prescribed benadryl and that helps after taking it 2 two days, for the meantime I stopped taking two different medications I was taking for anxiety that supposedly causing itching as a side effects. I guess I need to go back in taking Benadryl again, I hate taking too many medications.

MrHelp
MrHelp
in reply to Susan512

I also hate taking lots of pills and tablets for things (sometimes even vitamins!) so I can completely understand that. Fingers crossed the Benadryl will help some more. When you’re on medication sometimes it can react with some of the products you’ve used daily for years and years. I hope coming off the anti anxiety medication has helped you.

Mr Help

Susan512
Susan512
in reply to MrHelp

I'm still on anxiety medication he just replaced it with different ones which I checked with the pharmacist and that he sees no problem taking it with my other medication. I even bought lotion to calm my skin but that didn't help. If it's not one thing it's another. Thanks Mr. Help

You may also like...